High blood pressure

Good morning and Merry Xmas ,

Any help would be appreciated, I have just read a post regarding Vit B6 and B ? ( sorry can't remember )...

I went to see a homoeopath about four months ago and I tested positive for a shortage of a number of vitimins .... B6 , B2 , Chromium and Zinc ..

I am feeling so much better since taking these vits I can't believe it ... BUT I apparently have now very High BP which I am now checking everyday for the next three weeks ... the only change is the above Vitimins are any contra for medicated underactive thyroids ?

Or could it possibly be the change in the Levothyroxin manufacturer ... from Eltroxin ( which I have taken for 36 years ) to Boots brand which is made by Activis ?

Thank you in advance x

5 Replies

oldestnewest
  • Hi Before panicking I would ask for my TSH, T4 and Free T3 with ranges. We normally suggest B12 only after testing, this is penitious anaemia( sorry cannot spell it) Unless other reasons, the under treatment for thyroid would explain the problems. Zinc and chromium are good minerals. They may have effected you Vit d, unusual but possible, Vit D is hormonal, strongly effects the thyroid, if low, have calcium checked first, then on a script.Thyroid you need also B12+ foliates and diabetes checked, all autoimmune and hormonal.B12 needs to be high in range. Also iron/ferritin

    Usually the Endo`s recommend the best mineral and vit tablet, vary so look at them all. I use Healthspan WEB easy good price, Gold standard one.I GP reluctant to test the Free T3 use on line, it is an important test for thyroid.We often need treatment with T4 ( levo) and T3, only the test will show this.Always a retest after any alterations in thyroid meds. 6 weeks.

    Happy Christmas,

    Jackie

  • Thank you Jackie I will ask the gp to do some tests to check on all the above. It is worrying though when I have had low blood pressure all my life and even had to take medication periodically because of passing out. Thanks again. :-)

  • Hi Good. There is one thing I did not mention, I assume you are checking at home. Is it a cuff? You need to sit at a table with arm straight and rest 10 mins before. Sorry if you already know all that, but lots do not. If it does not improve when thyroid OK ask for a 24 hour home monitor, to check. Often higher PM, this is normal stress of life. If high AM sometimes an organic reason.

    Best wishes,

    Jackie

  • Changing your brand of thyroxine can upset everything. i would stop everything while you are trying to settle with the new brand..........6/ 8 weeks. Then slowly re introduce them , one by one, to make sure that something isnt interfereing with the thyroxine. And check there are no herbs in the vitms. Alot of herbs interfere with thyroxine too.

  • Thank you dance forever I have stopped the Vits and will wait for a couple of months and re introduce them one at a time. I haven't felt as well on Eltroxin since all the changes of selling the licence and manufacturers have taken place I didnt feel the strength from pill to pill was consistant ... so who knows whats going on now I have a stable daily dose I think it needs checking.

    Thanks again :-)

    NB just found out you can order Eltroxin ( three month supply ) direct from Canada with a perscription so if the worst comes to worst further down the line I will give that route a go.

You may also like...